Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Completely reducible operators


Author: Peter Rosenthal
Journal: Proc. Amer. Math. Soc. 19 (1968), 826-830
MSC: Primary 47.35
DOI: https://doi.org/10.1090/S0002-9939-1968-0231234-9
MathSciNet review: 0231234
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Andô, A note on invariant subspaces of a compact normal operator, Arch. Math. 14 (1963), 337-340. MR 0154115 (27:4073)
  • [2] A. R. Bernstein and A. Robinson, Solution of an invariant subspace problem of K. T. Smith and P. R. Halmos, Pacific J. Math. 16 (1966), 421-431. MR 0193504 (33:1724)
  • [3] P. R. Halmos, Invariant subspaces of polynomially compact operators, Pacific J. Math. 16 (1966), 433-437. MR 0193505 (33:1725)
  • [4] M. Rosenblum, On the operator equation $ BX - XA = Q$, Duke Math. J. 23 (1956), 263-269. MR 0079235 (18:54d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.35

Retrieve articles in all journals with MSC: 47.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0231234-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society